MathSciNet Relay Station
MathSciNet bibliographic data
MR714092 20F05 (05A15)
Benson, M. Growth series of finite extensions of ${\bf Z}\sp{n}$ are rational. Invent. Math. 73 (1983), no. 2, 251–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement